# SDR UIEA2016021500097

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 56,279 hours, 41,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD CARGO, DESCENT DEVICE F UNRAVELED, PN 379103D-29.  R & R MAIN DECK DESCENT DEVICE F IAW AMM 25-61-00.
